default-icon
Acidity or not?
Alakast f tab can cause acidity? or burning sensation in lungs? or anorexia? is any of this possible due to the tab?? please suggest
35 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Any medicine can cause acidity problems. However, the mentioned has not mentioned so commonly to cause. Need to look and review for any other causes of symptoms mentioned. Need to review need to continue the medicines too to avoid unwanted use. Consult physician to have proper evaluation and further management.
Next Steps
Physician review.
Health Tips
Avoid spicy food.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.